MAUDE Adverse Event Report: ABBOTT MEDICAL OPTISENSE LEAD; NO MATCH

ABBOTT MEDICAL OPTISENSE LEAD; NO MATCH
Model Number 1999/52
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, noise resulting in oversensing was noted on the right atrial (ra) lead.Ra lead damage was suspected but this was not confirmed.No intervention has been performed.The patient was stable and will be monitored.

Brand Name
OPTISENSE LEAD
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25159993
Report Number2017865-2026-09003
Device Sequence Number9406529
Product Code NVN
UDI-Device Identifier05414734502481
UDI-Public(01)05414734502481(10)4250112(17)160930
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model Number1999/52
Device Lot Number4250112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/09/2026
07/10/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/12/2026
07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown